# SDR SWAA2024122680637

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,736 hours, 14,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ROWS LOOSE IN TRACK AT 15ABC; 16DEF; 22DEF AND 23 ABC.<[01] SECURED LOOSE SEAT TRACKS AT SEAT ROWS 15ABC;16DEF;22DEF AND 23ABC PER AMM 25-22-00
